Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've always suffered from a few spots here and there. But over the last year I would consider my self to have bad acne all of a sudden.

I do suffer from blackheads on my chin. But this has never been a problem before. My jawline and forehead are the worst I have tried everything to clear up this mess.....

I drink tones of water use vichy on my skin which doesn't contain anything to affect my skin. I used to use lancome a while back. I have changed my pill to see if this works in the last few weeks and was prescribed acne cream by doctor which does help take redness and swelling away but nothing major.... I have been taking evening primrose and multi vit as well.Where has this come from.....? I have not wore make up in months. Any suggestions. Any suggestions on what products. My skin is combination... (I think)

Share this post


Link to post
Share on other sites

You may have joined the "adult acne" clan like me, who is now on accutane after trying everything under the sun.

Have you gone to your dermatologist? There are many options to treat acne...

Share this post


Link to post
Share on other sites

"Changed your pill", by this I assume you are on birth control. That is what eventually helped me, but give it time. I don't think it really kicked in until the end of the third/beginning of the fourth month I was on them. You have to give your body time to adapt to the hormones. It kinda felt like it started working over night, suddenly I had clear skin(of acne, still had a lot of red marks) after struggling for the longest time. I have now been on birth control for 5 month, and the acne is showing no sign of returning, though I'm scared of what will happen if I go of birth control. I am all for treating the root of the problem, topicals and such doesn't really get to the root of why you have acne. Hope this helped :)

Share this post


Link to post
Share on other sites

You may have joined the "adult acne" clan like me, who is now on accutane after trying everything under the sun. neutral.gif

Have you gone to your dermatologist? There are many options to treat acne...

"changed your pill" Do you mean birth control?

If so what did you change to and what were you on previously?

Yeah :) sorry that what I meant. I was on mycrogynon 20 for about 2/3 years and they have switched it to co cyprindol. Which I can only go on for about 9 months or so. I did think about going to dermatologist but do you have to get referred by doctor that probably sounds silly but I am completely new to this?

Share this post


Link to post
Share on other sites

Nope just find a derm that accepts your insurance and make an appt! It's just like making an appt with any other regular doctor. Do it tomorrow! :)

Share this post


Link to post
Share on other sites

Yes you can go to a derm just like you would go to the doctor, although I must say it wouldn't hurt contacting a doctor (preferably one like mine that actually has like a mini degree in dermatology also) to see what they can offer you first because they can actually prescribe you a bunch of stuff without having to pay a massive consultation fee like most derms. My doctor even said he would prescribe me accutane/roaccutane!

Anyway, just on the note of your birth control, it can actually take months for your body to really adjust to the new tablets so you probably won't see any great affects until then. You should get a hormone test (usually they can swab some saliva) and then your doctor/derm could actually tailor your pill in regards to your hormone levels.

Also, evening primrose oil is great for its anti-inflammatory benefits, but it has the ability to affect hormones too so be wary of that while you're taking the birth control.

If the worst parts are your neck/chin is probably is hormonal. I'm a bit of a minimalist so if I was in your shoes I would step back and just let my body adjust to things slowly rather than bombarding myself with supplements, BC pills, acne creams and cleansers... But that's just my input.

Good luck! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×